# SDR DALA12013500886

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 61,733 hours, 63,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7 SEAT MOUNTED EMERGENCY LIGHT DAMAGED.  R & R SEAT 7 EMERGENCY LIGHT ASSY IAW AMM 33-53-00. OPS CHECKED GOOD.
